✨ New Arrivals Just Dropped!Explore
HomeStore

Pfizer Paracetamol 500mg Film Coated Tablets 24 Pack

Pfizer Paracetamol 500mg Film Coated Tablets 24 Pack

Pfizer Paracetamol Tablets are an effective pain relief medication containing paracetamol. Paracetamol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.

Ingredients:

Each tablet contains 500mg of paracetamol.

Other ingredients: Croscarmellose sodium, povidone, pregelatinised maize starch and stearic acid. The tablets coating contins hypromellose (E464) and macrogol.

Warnings:

  • Keep out of reach and sight of children.
  • Please read the accompanying instructions carefully before using this product.
  • Only use this product as intended, in the event of misuse, seek medical advice.
  • Do not exceed the recommended dose. Please seek medical attention if you take too many tablets, even if you feel well.
$1.20

Original: $4.01

-70%
Pfizer Paracetamol 500mg Film Coated Tablets 24 Pack

$4.01

$1.20
Product image 1

Description

Pfizer Paracetamol Tablets are an effective pain relief medication containing paracetamol. Paracetamol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.

Ingredients:

Each tablet contains 500mg of paracetamol.

Other ingredients: Croscarmellose sodium, povidone, pregelatinised maize starch and stearic acid. The tablets coating contins hypromellose (E464) and macrogol.

Warnings:

  • Keep out of reach and sight of children.
  • Please read the accompanying instructions carefully before using this product.
  • Only use this product as intended, in the event of misuse, seek medical advice.
  • Do not exceed the recommended dose. Please seek medical attention if you take too many tablets, even if you feel well.